Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
$E_1$–formality of complex algebraic varieties

Joana Cirici and Francisco Guillén

Algebraic & Geometric Topology 14 (2014) 3049–3079
Bibliography
1 A A Beĭlinson, Notes on absolute Hodge cohomology, from: "Applications of algebraic $K$–theory to algebraic geometry and number theory, Part I, II" (editors S J Bloch, R K Dennis, E M Friedlander, M R Stein), Contemp. Math. 55, Amer. Math. Soc. (1986) 35 MR862628
2 A Borel, Linear algebraic groups, Graduate Texts in Mathematics 126, Springer (1991) MR1102012
3 R Bott, L W Tu, Differential forms in algebraic topology, Graduate Texts in Mathematics 82, Springer (1982) MR658304
4 A K Bousfield, V K A M Gugenheim, On $\mathrm{PL}$ de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976) MR0425956
5 J Carlson, H Clemens, J Morgan, On the mixed Hodge structure associated to $\pi _{3}$ of a simply connected complex projective manifold, Ann. Sci. École Norm. Sup. 14 (1981) 323 MR644521
6 J Cirici, Cofibrant models of diagrams: Mixed Hodge structures in rational homotopy, to appear in Trans. Amer. Math. Soc.
7 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. (1971) 5 MR0498551
8 P Deligne, Théorie de Hodge, III, Inst. Hautes Études Sci. Publ. Math. (1974) 5 MR0498552
9 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
10 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
11 Y Félix, D Tanré, Formalité d'une application et suite spectrale d'Eilenberg–Moore, from: "Algebraic topology – rational homotopy" (editor Y Félix), Lecture Notes in Mathematics 1318, Springer (1988) 245 MR952567
12 W Fulton, Intersection theory, Ergeb. Math. Grenzgeb. 2, Springer, Berlin (1998) MR1644323
13 P Griffiths, J Morgan, Rational homotopy theory and differential forms, Progress in Mathematics 16, Springer (2013) MR3136262
14 P Griffiths, W Schmid, Recent developments in Hodge theory: A discussion of techniques and results, from: "Discrete subgroups of Lie groups and applicatons to moduli", Oxford Univ. Press (1975) 31 MR0419850
15 F Guillén, V Navarro Aznar, Un critère d'extension des foncteurs définis sur les schémas lisses, Publ. Math. Inst. Hautes Études Sci. (2002) 1 MR1953190
16 F Guillén, V Navarro Aznar, P Pascual, A Roig, A Cartan–Eilenberg approach to homotopical algebra, J. Pure Appl. Algebra 214 (2010) 140 MR2559687
17 F Guillén Santos, V Navarro Aznar, P Pascual, A Roig, Moduli spaces and formal operads, Duke Math. J. 129 (2005) 291 MR2165544
18 R M Hain, The de Rham homotopy theory of complex algebraic varieties, II, $K\!$–Theory 1 (1987) 481 MR934453
19 S Halperin, J Stasheff, Obstructions to homotopy equivalences, Adv. in Math. 32 (1979) 233 MR539532
20 S Halperin, D Tanré, Homotopie filtrée et fibrés $C^\infty$, Illinois J. Math. 34 (1990) 284 MR1046566
21 J Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math. (1978) 137 MR516917
22 V Navarro Aznar, Sur la théorie de Hodge–Deligne, Invent. Math. 90 (1987) 11 MR906579
23 C A M Peters, J H M Steenbrink, Mixed Hodge structures, Ergeb. Math. Grenzgeb. 52, Springer, Berlin (2008) MR2393625
24 A Roig, Formalizability of dg modules and morphisms of cdg algebras, Illinois J. Math. 38 (1994) 434 MR1269697
25 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) 269 MR0646078
26 W C Waterhouse, Introduction to affine group schemes, Graduate Texts in Mathematics 66, Springer (1979) MR547117